MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG; SYRINGE, PISTON
Model Number 324909
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer left voicemail reporting liquid in her syringes.I returned consumer's call, she stated that the plunger was difficult to move and would not draw.She said as she was moving the plunger rod up and down to try to loosen it, she noticed liquid coming from the needle.Consumer does not re-use.Lot #: 3352099.Catalog #: 324909.Date of event: unknown.Samples: unused samples available.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (type of investigation and investigation findings) investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as silicone and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20050073
Report Number3024508819-2024-00282
Device Sequence Number12746171
Product Code FMF
UDI-Device Identifier00382903249091
UDI-Public00382903249091
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number324909
Device Lot Number3352099
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/05/2024
10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown